psoriasis between legs and around private area

** Originally posted by heavenmelia **

Please Help! Ive been suffering for almost a year or so. The agony of this is unreal, its very itchy, red and patchy. Is there anyone out there that has the same problems? ive had this for almost a year and ive been to the derm off and on and they had given me the same meds or had kept switching up the meds and it seems like it had gotten worse well actually it goes off and on as well but never had gone away. Please if there's anyone out there that has the same problem and knows any solution to this please help?
Im on Humira right now and i think that's part of the side effects but it help out alot on the other psoriasis like my arms, legs and especially my scalp and im afraid to get off the humira just incase it comes back. any solutions or any advice.....

Report post

10 replies. Join the discussion

** Originally posted by googlebot **

Really, really sorry your suffering.

I don't feel qualified to give any advice because I'm not familiar with the biologic. You said you had been to the derm on and off, call and tell them your suffering - see if they can suggest something. Have you tried Desitin - the diaper rash cream - some report they get relief using this, but honestly, I didn't but that's the way it goes with psoriasis - what works for one doesn't necessarily mean it will for another.

Take care, I'm hoping relief for ya ;)

Report post

** Originally posted by JustDucky **

I am not on biologics but I get it there. They gave me westcort (mild steroid) which clears it up in a few days.

When I first got it, I was just covered with it. Now, it does come back, but just in a small spot or two.

I would talk to your derm, because that is very painful. Trust me, I had it for over 2 years, (the itching and burning) before a rash actually showed. I went to the gyno twice over this and they said I had NOTHING. It wasnt until I actually SAW something, that I went to the derm and got some relief.

Report post

** Originally posted by szorzi **

I would talk to your derm, because that is very painful. Trust me, I had it for over 2 years, (the itching and burning) before a rash actually showed. I went to the gyno twice over this and they said I had NOTHING. It wasnt until I actually SAW something, that I went to the derm and got some relief.

Ducky, thanks so much for this post!!! I have been having intermittent bouts of horrible burning and itching but I don't see anything. After using OTC yeast stuff a couple of times to no avail, I finally saw my PCP about it. She tested for everything imaginable and found nothing gyno-wise. Now the light bulb is coming on and I'm going to call my derm and ask for Westcort. I bet that's what happening to me - good old P!

Report post

** Originally posted by JustDucky **

You are very welcome. I could write a book about how I suffered for two years and began to think I was losing my mind. I was itching..horrific itching in the pubic hair area, and even using a magnifying mirror, all I could see was I was able to scratch up tiny flakes of skin.

I was also burning in the female region. Two times, I used otc yeast preparations, because thats what I thought I had. Those did nothing. Twice, I went to the gyno. No yeast, but that didnt stop them from giving my diflucan, I guess because I insisted I was burning.

The last time I left there, I felt I was on my own. I tried every otc product imaginable. My husband then started to tell me, I was inducing this problem, myself, with all that I was trying.

You cant imagine how I felt both physcially and mentally.

I finally began to develop various red spots, dry spots on the scalp, and a dry red spot the size of a dime on my butt, that I eventually thought was ringworm. I didnt associate any of these things with what was going on "down there".

It wasnt until this inverse bloomed like you wouldnt believe..but, I still thought it was fungal..I had spread the ringworm to jockitch (same fungus). Back to the gyno I went..and she didnt know what it was. By this time, I was really in a frenzy. It took me almost a week, before I would call a derm. I explained this to the receptionist and they gave me an emergency appt for less than 48 hours later.

Let me tell ya..I am not thrilled to have p...but when they told me what it was..I told them I could kiss them. I wasnt nuts..I actually had SOMETHING!!

Call your doc szorzi, because you dont have to see a rash. When I told the derm, what I had been experiencing before I saw anything..she said it was the p.

Report post

** Originally posted by googlebot **

Please Help! Ive been suffering for almost a year or so. The agony of this is unreal, its very itchy, red and patchy. Is there anyone out there that has the same problems? ive had this for almost a year and ive been to the derm off and on and they had given me the same meds or had kept switching up the meds and it seems like it had gotten worse well actually it goes off and on as well but never had gone away. Please if there's anyone out there that has the same problem and knows any solution to this please help?
Im on Humira right now and i think that's part of the side effects but it help out alot on the other psoriasis like my arms, legs and especially my scalp and im afraid to get off the humira just incase it comes back. any solutions or any advice.....

Slather on some cultured yogurt, in case yeast might be present, if its not it still won't hurt the psoriasis. This might provide some relief until you get to talk to the dr./derm Hopefully the topical "Just Ducky" mentioned will help you too.

Report post

** Originally posted by silkenwings228 **

Are you sure that it's p and not a yeast infection? I say this quite a bit, but it happened to me, and it's such a simple thing to fix. Please be sure to have that checked out.....it may be yeast, and in that case, you can get an OTC tx for it. I use Monistat Anti-Itch Cream for mine...the worse parts of the inverse p are the ingrown hairs I get because the hairs can't break through the skin.

Report post

** Originally posted by yahaha **

Isn't Humira working in this part?

Please Help! Ive been suffering for almost a year or so. The agony of this is unreal, its very itchy, red and patchy. Is there anyone out there that has the same problems? ive had this for almost a year and ive been to the derm off and on and they had given me the same meds or had kept switching up the meds and it seems like it had gotten worse well actually it goes off and on as well but never had gone away. Please if there's anyone out there that has the same problem and knows any solution to this please help?
Im on Humira right now and i think that's part of the side effects but it help out alot on the other psoriasis like my arms, legs and especially my scalp and im afraid to get off the humira just incase it comes back. any solutions or any advice.....

Report post

** Originally posted by frommyvalentino **

That's the WORST spot for psoriasis. I have it there too, and GAH I hate when it flares.

Report post

** Originally posted by heavenmelia **

Are you sure that it's p and not a yeast infection? I say this quite a bit, but it happened to me, and it's such a simple thing to fix. Please be sure to have that checked out.....it may be yeast, and in that case, you can get an OTC tx for it. I use Monistat Anti-Itch Cream for mine...the worse parts of the inverse p are the ingrown hairs I get because the hairs can't break through the skin.

Well according to my Derm. She said that it's not yeast infection otherwise it would had gone away already, and at first i thought it was that too but i checked in automatically to get that looked at. She has me on some oinments and some other meds but it doesnt seem like it's going away if anything it's seems like it's getting worse. I really think it has alot to do with the side affect of the Humira but the Humira did wonders in the other P that i had and im so thankful for that, but what they say "you get rid of 1 problem you get another". I try not to think of it but what can you do, it's like right there...Ughh it's so frustrating. Thank you though for the thought.

Report post

** Originally posted by heavenmelia **

Isn't Humira working in this part?

No I think this is the side affect of the Humira, but it does wonders for the other P i had so im very grateful for that. Thanks.

Report post

This discussion is closed to replies. We close all discussions after 90 days.

If there's something you'd like to discuss, click below to start a new discussion.

Things you can do

Support the National Psoriasis Foundation

Help the National Psoriasis Foundation reach its goals and support people like yourself by making a donation today.

Donate to the National Psoriasis Foundation

Discussion topics

Additional resources

Community leaders